Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Twitching in lips, in unison with heart beat. Undergone laser hair removal on upper lip. Side effects of laser?

Recently had laser hair removal on upper lip, and a week later when hair began to shed my lip started involuntarily twitching. It's be 3 days now and it's still intermittently twitching, sometimes it twitches essentially in unison with my heartbeat. Is the twitching caused by the laser treatment? Also will it go away?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Dont worry it is a coplications of LASERS.
It is matching with heart beat because of pulsation of lips which have rich blood supply
Just apply ice pack you will get relief.
Please meet a dermatologist if it persists.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor